MathSciNet Relay Station
MathSciNet bibliographic data
MR589857 94A11
Kawamura, Masahiko; Tanaka, Sueo Proof of sampling theorem in sequency analysis using extended Walsh functions. Systems-Comput.-Controls 9 (1978), no. 5, 10–15 (1980).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement